Periods of Multiple Reflecting Geodesics and Inverse Spectral Results

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)619-668
Number of pages50
JournalAmerican Journal of Mathematics
Volume109
Issue number4
DOIs
Publication statusPublished - Aug 1987

Cite this

@article{b01088099a32495d9ac9f9e988095323,
title = "Periods of Multiple Reflecting Geodesics and Inverse Spectral Results",
author = "A. Petkov and Luchezar Stoyanov",
year = "1987",
month = "8",
doi = "10.2307/2374608",
language = "English",
volume = "109",
pages = "619--668",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "JOHNS HOPKINS UNIV PRESS",
number = "4",

}

Periods of Multiple Reflecting Geodesics and Inverse Spectral Results. / Petkov, A.; Stoyanov, Luchezar.

In: American Journal of Mathematics, Vol. 109, No. 4, 08.1987, p. 619-668.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Periods of Multiple Reflecting Geodesics and Inverse Spectral Results

AU - Petkov, A.

AU - Stoyanov, Luchezar

PY - 1987/8

Y1 - 1987/8

U2 - 10.2307/2374608

DO - 10.2307/2374608

M3 - Article

VL - 109

SP - 619

EP - 668

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 4

ER -